MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18775
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a communication that intubation was proceeded in er then the patient was moved to micu with the tube.In the micu, the air did not get into inside.It was found the cuff was torn.The customer indicated that there was no patient injury.
 
Additional Manufacturer Narrative
One sample was received for evaluation, and the reported event was confirmed.An inflation deflation test was performed and it was observed the cuff deflated immediately.Visual inspection confirmed that the cuff was burst.Manufacturing controls are in place to detect cuff inflation issues and to reduce the potential for occurrence during the manufacturing process.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key6902845
Report Number2936999-2017-05507
Device Sequence Number19193490
Product Code BTR
UDI-Device Identifier60884522007608
UDI-Public60884522007608
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2021
Device Model Number18775
Device Catalogue Number18775
Device Lot Number16E0078JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2017
Initial Date Received by Manufacturer 08/28/2017
Supplement Date Received by Manufacturer01/15/2018
Initial Report FDA Received Date09/28/2017
Supplement Report FDA Received Date01/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1